# SDR C2XA08RI058

- Difficulty date: May 2, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 21,565 hours, 19,977 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Inoperative
- Location: Lav Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2674 - FLIGHT CREW REPORTED BURNING SMELL IN LAVATORY.  MX REMOVED AND REPLACED LIGHT BALLAST OVER LAVATORY MIRROR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY. AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
